# SDR SWIA200922721

- Difficulty date: September 30, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 18,826 hours, 16,043 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 AND NR 3 CABIN POD LIGHTS OUT.  (FLT 6689)  RELAMPED NR 2&3 CABIN EMERGENCY POD LIGHTS IAW AMM 33-51-16.
